# SDR ASAA2022042438114

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 22,730 hours, 7,007 cycles
- System (JASC): 2310 · HF Communications System
- Part: Tuning Unit
- Part number: G7404124
- Part serial: 18805
- Condition: Faulty
- Location: Flight Deck
- Part time: 22,722 hours, 7,005 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 RADIO INTERMITTENTLY + AUTOMATICALLY CHANGES THE " ACTIVE" FREQ FROM WHAT WAS MANUALLY SET(8843) TO 3254 WITH NO PILOT INPUT. HF#1 CONFIRMED TO WORK FINE + SELCAL FINE WHEN TESTED BUT KEEPS CHANGING THE ACTIVE FREQ FROM WHAT IS SET TO "3254" ON ITS OWN ABOUT EVERY 20 MINUTES OR SO. GROUNDED - YES. PERFORMED B737-900 FIM FOR HF TRANSCEIVER PER 23-11 NO FAULTS FOUND. REMOVED AND REPLACED TUNING PANEL PER B737-900 AMM 23-12-41. PERFORMED HF & VHF CALLS. OPS CHECK GOOD. NO AUTOMATIC FREQ CHANGES AFTER 20 MIN.
